International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 393-396

Ring homomorphisms on H(G)

N. R. Nandakumar1,2

1Department of Mathematical Sciences, University of Delaware, Newark 19716, Delaware, USA
2Department of Mathematics and Computer Science, University of Nebraska at Omaha, Omaha 68182, Nebraska, USA

Received 18 January 1989

Copyright © 1990 N. R. Nandakumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown that a ring homomorphism on H(G), the algebra of analytic functions on a regular region G in the complex plane, is either linear or conjugate linear provided that the ring homomorphism takes the identity function into a nonconstant function.